# SDR USAAF99040

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: ES415142B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1160 - THE EMERGENCY EXIT ADVISORY LIGHTS DID NOT ILLUMINATED WHEN THE GEAR WAS LOWERED.  MAINTENANCE REPLACED THE K2618A RELAY.  (M)
